Birth Control Pills for IVf
2 Replies
Mbre - November 7

Hi Dr. J,

I started birth control for 10 days per request of my RE and then i stopped because I changed clinics and now my new doc wants me to get my bmi down. Any ways 4 days after stopping the birth control BAM! my period came and it was nasty!.

1. Is that normal for my cycle to start right after taking BCP, my cycle was not due for another 2 weeks.

2. How big a role does weight play in infertility meds. I am 5 feet 160lbs. I ran track all thru middle school to highschool and my total body fat is 18%. I dont consider my self"obese" as my ne RE puts it.

3. I went for my regualr yearly papsmear with my regular GYN and he asked me about my ivf journey and I told him no luck with two places I am on to SIRM now, and I told him about my stenonic cervix and he said he would dialte it for me, my next IVF cycle isnt until Jan 15, he said a dialted cervix stays that way for a while.
So shoudl I go to him and let him do that? Or should I wait for my new RE to do it prior to the procedure?

Thanks Dr. J. I alwasy use your words you suggest whenver I go into my RE office like when you suggested hygroscopic cervical rods, I told my doc that and he looked impressed I told him that you told me that.

Mbre

 

lenlance - November 7

has anyone used tamoxifen for ovulation induction? how many follicles did you have or any success with tamoxifen?

 

B. Jacobs, M. D. - November 7

When you stopm taking birth control polls, you are withdrawing the hormones which control your endometrium. You will have a flow a few days later.

You are a bit greater than the ideal body weight for your height, but I do not know that there is a proble.

Someone probably should dilate your cervix prior to your next IVF attempt.

Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question